MathSciNet Relay Station
MathSciNet bibliographic data
MR2518006 (2010c:37032) 37B40 (37D45)
Guirao, Juan Luis García; Kwietniak, Dominik; Lampart, Marek; Oprocha, Piotr; Peris, Alfredo Chaos on hyperspaces. Nonlinear Anal. 71 (2009), no. 1-2, 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement